# SDR FDEA202112093073

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 81,981 hours, 41,582 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T025917
- Condition: Failed
- Location: Config Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT ABOUT 110KNOTS TAKEOFF, CONFIGURATION WARNING ILLUMINATED. PERFORMED RTO.  FLAPS WERE SET TO 5 AND TRIM WAS IN THE GREEN.  AIRCRAFT WAS PROPERLY CONFIGURED FOR TAKEOFF.     R&R TAKEOFF CONFIG. WARNING CARD IAW MM 31-51-04-4.  PERFORMED TAKEOFF CONFIG. WARNING SIGNALS TEST IAW MM 31-51-00-5. ALL TESTS PASSED.
